Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flossy

why isnt' it working for me?

i am a few days into month 7 on 40 mg. it isnt working. my skin looks awful. underground white bumps, peeling is ridiculous. i look like shit.

is anyone in the same boat?

Share this post


Link to post
Share on other sites
i am a few days into month 7 on 40 mg. it isnt working. my skin looks awful. underground white bumps, peeling is ridiculous. i look like shit.

is anyone in the same boat?

Share this post


Link to post
Share on other sites
i am a few days into month 7 on 40 mg. it isnt working. my skin looks awful. underground white bumps, peeling is ridiculous. i look like shit.

is anyone in the same boat?

Hey, I would talk to your docter about increasing your dosage. My docter said it is much more effective to take higher dosages at a shorter amount of time. Probably your dosage is just not high enough. Hang in there. Acne sucks, but look how many people are members of this site...and we ALL have it!

Share this post


Link to post
Share on other sites
i am a few days into month 7 on 40 mg. it isnt working. my skin looks awful. underground white bumps, peeling is ridiculous. i look like shit.

is anyone in the same boat?

Hey, I would talk to your docter about increasing your dosage. My docter said it is much more effective to take higher dosages at a shorter amount of time. Probably your dosage is just not high enough. Hang in there. Acne sucks, but look how many people are members of this site...and we ALL have it!

Share this post


Link to post
Share on other sites

7 months and NO progress something cant be right. I would defo talk to your derm if your still not seeing improvement.

Share this post


Link to post
Share on other sites
i am a few days into month 7 on 40 mg. it isnt working. my skin looks awful. underground white bumps, peeling is ridiculous. i look like shit.

is anyone in the same boat?

Hey, I would talk to your docter about increasing your dosage. My docter said it is much more effective to take higher dosages at a shorter amount of time. Probably your dosage is just not high enough. Hang in there. Acne sucks, but look how many people are members of this site...and we ALL have it!

thanks for the reply. my doc did say we should up my dose next month if i am still looking fugly. to 60, i think. woulda done it this time, but my bday is coming up and i know i will have a breakout with increase. :boohoo:

Share this post


Link to post
Share on other sites

Hrmm if you are already treating the hormonal aspect of your acne and accutane still isnt working id say you must have a really severe case of acne :(

Definitely talk to your derm about it because you may need to try birth control as well as the spiro and accutane (if youre not already).

You are already taking as much accutane as you should based on your weight and a derm probably wouldnt increase your accutane dosage anymore because it could be too much for your body to handle.

Share this post


Link to post
Share on other sites

Geez that is weird. I've never heard of anyone's acne not getting better taking accutane. Atleast the excessive peeling is normal as it is one of the side effects of the medicine. But the oiliness and breakouts on the 7th month use is what I don't understand. The only thing I could think of is maybe your birth control might be causing these breakouts? Maybe try a different brand like ortho-lo.

Share this post


Link to post
Share on other sites
Geez that is weird. I've never heard of anyone's acne not getting better taking accutane. Atleast the excessive peeling is normal as it is one of the side effects of the medicine. But the oiliness and breakouts on the 7th month use is what I don't understand. The only thing I could think of is maybe your birth control might be causing these breakouts? Maybe try a different brand like ortho-lo.

Share this post


Link to post
Share on other sites

Look into whether your acne isn't actually a form of folliculitus... ask for a culture and sensitivity test. I was in a similar boat, derm kept bumping the dose up and it just wouldn't clear, turns out s.aures was the culprit so tane was just drying me out and making it worse!! To add to that due to the increase in dose i now have some nasty long term side effects...

Share this post


Link to post
Share on other sites

i have little whiteheads under my skin. they dont seem to surface, just sit there. they arent even bulging out. my nose is full of sebum filled pores. if you stretch the skin, you can see the white stuff in there. press them out into those gross little squiggles. yes, i know its gross, but this CANT be normal. where is all this sebum coming from? thought it was suppose to be gone, or in the least, lessened.

Share this post


Link to post
Share on other sites

please help. i just dont seem to be getting the results i think i should. the bumps on my chin are too many to count. no whiteheads, just bumpy, white-ish bumps all over. sebum still on my nose, too. oil comes out after washing my face. i am peeling, but i think its mostly from topicals.

where is the complexion i was told i would get from accutane?????

Share this post


Link to post
Share on other sites

Im sorry to tell you this but perhaps you are one of the 20% of individuals where accutane has no effect.

man, if accutane can't help what else to do?

im on my 4rth day and NOTHING

Share this post


Link to post
Share on other sites
Im sorry to tell you this but perhaps you are one of the 20% of individuals where accutane has no effect.

man, if accutane can't help what else to do?

im on my 4rth day and NOTHING

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×